Skip to Main content Skip to Navigation
Journal articles

Survival probability of the branching random walk killed below a linear boundary

Abstract : We give an alternative proof of a result by N. Gantert, Y. Hu and Z. Shi on the asymptotic behavior of the survival probability of the branching random walk killed below a linear boundary, in the special case of deterministic binary branching and bounded random walk steps. Connections with the Brunet-Derrida theory of stochastic fronts are discussed.
Complete list of metadatas

Cited literature [27 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00433329
Contributor : Jean Bérard <>
Submitted on : Monday, September 27, 2010 - 3:04:41 PM
Last modification on : Wednesday, November 20, 2019 - 2:53:19 AM
Document(s) archivé(s) le : Tuesday, December 28, 2010 - 2:50:08 AM

Files

survie-BRW-submit.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00433329, version 2
  • ARXIV : 0911.3755

Citation

Jean Bérard, Jean-Baptiste Gouéré. Survival probability of the branching random walk killed below a linear boundary. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2011, 16 (14), pp.396-418. ⟨hal-00433329v2⟩

Share

Metrics

Record views

487

Files downloads

295